Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Concussion and medicines for cold - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2287 Questions
User :   I have had a concussion and am waiting to see a neurologist. In the meantime, I have developed a severe chest cold. Is it safe for me to take clarithromycin 500 mg twice daily, or could this pose further injury to my brain?
Doctor :   Hi
Doctor :   May I know your age & gender?
User :   I am 47 years old and I am female.
Doctor :   Who has diagnosed you to have had a concussion ?
User :   My family doctor
Doctor :   Ok, but why do you want to take clarithromycin for a just cold?
Doctor :   Was it prescribed?
Doctor :   Are you there?
User :   It was prescribed by a doctor at the clinic I attend . My family doctor was not available and I neglected to tell the other doctor I saw that I have a concussion as I did not think it necessary. However, since starting on the antibiotic 2 days ago I have developed pain and numbness on one side of my head and the injury hurts more also. The injury was on the top of my head. My question is whether the antibiotic could be responsible ?
Doctor :   No
Doctor :   It can be continued
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor